# SDR SWAA2013040814516

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 52,212 hours, 31,321 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50204
- Part serial: 000002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 LEADING EDGE SLAT CRACKED AT THE ACTUATOR MOUNT BRACKET.  REMOVED AND REPLACED NR 7 LEADING EDGE SLAT PER MT AND M/M.
